# SDR 06FDEA03988

- Difficulty date: November 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD RUDDER REAR SPAR STRUCTURE, SEVERE CORROSION WITH EXFOLIATION ON WEB.  REMOVED HINGE TO GAIN ACCESS AND REPAIRED DAMAGED WEB IAW SRM 55-00-01 FIG 9 VOL 1 AND REINSTALLED.  REMOVED HINGE PER SRM 51-31-01 PAGE 36/41.  FAB PART IAW DETAIL PART TRAVELERS N02420 AND SRM 55-00-01 FIG 9 VOL 1.
